MAUDE Adverse Event Report: NIPRO MEDICAL INDUSTRIES (NMI) AQUALINER SUPER ELASTIC HYDROPHYLLIC GUIDEWIRE

NIPRO MEDICAL INDUSTRIES (NMI) AQUALINER SUPER ELASTIC HYDROPHYLLIC GUIDEWIRE
Model Number ALS+35260AS
Medical Device Problem Codes Material Fragmentation (1261); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
Partial amounts of the guidewire coating separated inside the vessel during patient procedure.According to facility patient is ok.There was a package wrapper with the wire (lot#22j03) but it was never confirmed if this was indeed the lot number of the damaged wire.
 
Additional Manufacturer Narrative
When the rep picked up the actual sample there was a package wrapper (individual packaging) with the guidewire with lot 22j03, but it was never confirmed that this was indeed the lot number in question.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
When the rep picked up the actual sample there was a package wrapper (inidivual packaging) with the guidewire with lot 22j03, but it was never confirmed that this was indeed the lot number in question.

Brand Name
AQUALINER SUPER ELASTIC HYDROPHYLLIC GUIDEWIRE
Common Device Name
GUIDEWIRE
Manufacturer (Section D)
NIPRO MEDICAL INDUSTRIES (NMI)
2-19-64, matsubara
tatebayashi-shi, gunma 374-8 518
JA  374-8518
Manufacturer (Section G)
NIPRO MEDICAL INDUSTRIES (NMI)
2-19-64, matsubara
tatebayashi-shi, gunma 374-8 518
JA   374-8518
Manufacturer Contact
michelle tejada
3150 nw 107th avenue
miami, FL 33172
3055997174
MDR Report Key19744835
Report Number9611446-2024-00001
Device Sequence Number6579374
Product Code DQX
UDI-Device Identifier00383790006255
UDI-Public00383790006255
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K001251
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberALS+35260AS
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/15/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/17/2024
Supplement Date Received by Manufacturer06/17/2024
06/17/2024
Initial Report FDA Received Date07/15/2024
Supplement Report FDA Received Date07/30/2024
08/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown